# SDR CALA2022111603142

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5348006228600
- Condition: Damaged
- Location: Frm 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISCREPANT HOLE SIZES CANNOT BE VERIFIED WITH A PREVIOUSLY APPROVED REPAIR ON LH FR 66 AFT DOOR STOP FITTING SEE AEROMAN NON ROUTINE 2022-360050 ATTACHMENT HOLES PER PART 2 OF LATEST REVISION OF ECRA 5341-01 CONTACT ENGINEERING AFTER 90,645 TOTAL FLIGHT AIRCRAFT CYCLES INDICATION FOUND.PERFORMED ROTOTEST INSPECTION ASPER NTM -333 ON OR BEFORE 92,645 TOTAL AIRCRAFT FLIGHT CYCLES.GENERATE A BUT BEFORE 91,645 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE ECRA 51-10-01 IN ALL OPEN FASTENERS HOLES OF DOOR FITTING STOP AND 2ND DIP LOGPAGE REFERENCING THE ONE GENERATED FOR THE REPAIRED 5341-01333 INSPECTION REQUIREMENTS.  PERFORMED HFEC EDDY CORRENT NO CRACK INDICATION FOUND HOLES ON THE LH FR 66 DOOR STOP FITTING #1 THRU #7, PLANNING TO AS PER NTM 51-10-08 ON ALL SURROUNDING AREAS AND NOT CRACK PERFORMED INTERIM REPAIR LOC. LH FR 66 DORR STOP FITTINGS 1 THRU 7 HOLES, THIS REPAIR IS CATEGORY B IAW EC/RA  5341-01333 REV A AND EA 53-0361-22.  GENERATE DTA DIP LOG PAGE TO ACOMPLISH INITIAL INSPECTION AT THE LH FR 66 DOOR STEP FITTING 1 THRU 7.  ACCOMPLISH INITIAL INSPECTION AT THE LH FR66 DOOR STOP REVISION OF ECRA 5341-01333 ON OR BEFORE 92,645 TOTAL AIRCRAFT FITTINGS #1 THRU #7 ATTACHMENT HOLES PER PART 2 OF THE LATEST FLIGHT CYCLES." SEE LP 9787743 FOR 2ND DIP REQUIRED. PERFORMED PART 1 INTERIM REPAIR PER AEROMAN EA-53-0361-22 REV0 AS APPENDIX A IN ECRA 5341-01333. GENERATE DTA DIP TO READ AS OK TO CARRY INITIAL INSPECTION OF REPAIR AT LH FR66 DOOR STOP.
